# SDR SWIA200211372

- Difficulty date: October 17, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft time: 37,473 hours, 45,703 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249046
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, RIGHT NP DROPPED TO 96 PERCENT.  TURNED OFF EEC WITH POWER LEVER AT FLIGHT IDLE AND CL MAX T6 780, TORQUE 97 PERCENT AND NP 56 PERCENT.  WE FEATHERED THE ENGINE PER QRH PRECAUTIONARY ENGINE SHUT DOWN AND DIVERTED TO CYS.  REPLACED RT ENGINE PCU IAW MM 61-21-00.  OPS CHECK GOOD.  TRANSFER TUBE REMOVAL AND REINSTALLATION DONE PER 61-10-00.  NO LEAKS NOTED.SN OFF 1213.
